Thumbnail
Access Restriction
Subscribed

Author Agarwal, Pankaj K. ♦ Har-Peled, Sariel ♦ Sharir, Micha ♦ Varadarajan, Kasturi R.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1997
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Euclidean shortest paths ♦ Approximation algorithms ♦ Convex polytopes
Abstract Given a convex polytope <?Pub Fmt italic>P<?Pub Fmt /italic> with<?Pub Fmt italic>n<?Pub Fmt /italic> faces in $R^{3}
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1997-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 44
Issue Number 4
Page Count 18
Starting Page 567
Ending Page 584


Open content in new tab

   Open content in new tab
Source: ACM Digital Library